Directed forests with application to algorithms related to Markov chains
Applicationes Mathematicae, Tome 26 (1999) no. 4, pp. 395-414
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
This paper is devoted to computational problems related to Markov chains (MC) on a finite state space. We present formulas and bounds for characteristics of MCs using directed forest expansions given by the Matrix Tree Theorem. These results are applied to analysis of direct methods for solving systems of linear equations, aggregation algorithms for nearly completely decomposable MCs and the Markov chain Monte Carlo procedures.
DOI :
10.4064/am-26-4-395-414
Keywords:
entrywise relative error, directed forest, Matrix Tree Theorem, directed graph, Simulated Annealing, Markov chains, Metropolis algorithm, direct methods for linear systems, nearly completely decomposable Markov chains, aggregation algorithms, nonhomogeneous Markov chains, Markov Chain Tree Theorem, Markov chain Monte Carlo algorithms, Gibbs sampler
Affiliations des auteurs :
Piotr Pokarowski 1
@article{10_4064_am_26_4_395_414,
author = {Piotr Pokarowski},
title = {Directed forests with application to algorithms related to {Markov} chains},
journal = {Applicationes Mathematicae},
pages = {395--414},
year = {1999},
volume = {26},
number = {4},
doi = {10.4064/am-26-4-395-414},
zbl = {0998.60070},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-26-4-395-414/}
}
TY - JOUR AU - Piotr Pokarowski TI - Directed forests with application to algorithms related to Markov chains JO - Applicationes Mathematicae PY - 1999 SP - 395 EP - 414 VL - 26 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-26-4-395-414/ DO - 10.4064/am-26-4-395-414 LA - en ID - 10_4064_am_26_4_395_414 ER -
Piotr Pokarowski. Directed forests with application to algorithms related to Markov chains. Applicationes Mathematicae, Tome 26 (1999) no. 4, pp. 395-414. doi: 10.4064/am-26-4-395-414
Cité par Sources :